# SDR SWAA2022030847291

- Difficulty date: May 21, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 55,396 hours, 32,476 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER FORWARD LOWER SLIDE SEAL PLATE IS CRACKED. / REMOVED L/H HORIZONTAL STAB FWD LOWER SLIDE SEAL IAW AMM 53-31-31-000-803 AND INSTALLED NEW FWD LOWER SLIDE SEAL IAW AMM 53-31-31-400-803
